# SDR YENA2025052300531

- Difficulty date: May 23, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10619
- Aircraft time: 14,146 hours, 2,122 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 636D0015511
- Part serial: 47002
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 14,173 hours, 2,126 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT# 1621, LHR-BOS. (ETOPS) 'ENG 2 FIRE LOOP B FAULT (ENGINE FIRE DETECTION SYSTEM 2) LOOP B).  REMOVED AND REPLACED ENG #2 CORE AGB LOOP B IAW AMM 26-12-17. REF LOGPAGE 4352300 ITEM #1 BY JB MX. OPS TEST OK. ETOPS GROUND VERIFICATION PERFORMED AMM 26-12-00-710-002A. BITE TEST OK. NO FAULT FOUND. FAULT HAS NOT RETURNED.
